# SDR VNAA2012070500007

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 20,604 hours, 21,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT CEILING EMERGENCY FLOOD LIGHT DOES NOT ILLUMINATE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED MOST AFT CABIN CEILING EMERGENCY FLOOD LIGHT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
